MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Catalog Number 10445706
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated pt (prothrombin time) inr (international normalized ratio) and sec (seconds) results obtained on a patient sample measured with dade innovin on the ca-660 instrument.The erroneous results were not reported to the physician(s).The sample was repeated on the same instrument the repeat results were lower than the erroneous result.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this discordant falsely elevated pt inr and sec results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) to report the observation of a discordant high pt inr result for one patient sample on a ca-660 instrument.Quality control results were within acceptable ranges on the day of testing.Siemens is investigating.Note: dade innovin is marketed in the united states under material number 10873567.The 510(k) numbered documented in section g4 is for this product.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2026-00007 on 20-mar-2026.Additional information received on 18-may-2026: siemens reviewed the information provided and data obtained.Based on the review of information provided in the complaint, the probable cause of discordant pt (prothrombin time) inr (international normalized ratio) and sec (seconds) results for one patient tested with dade innovin lot 564665 on ca-660 instrument could not be identified.No other discordant results were obtained for the method with other patients and quality control results were within acceptable ranges on the day of testing.A historical review of the reagent lot involved did not reveal any similar complaints.Therefore, there is no indication of a reagent- or lot-specific problem.The customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.Section h6 has been updated to reflect updated investigation findings and investigation conclusion codes.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jana boensch
emil-von-behring-str. 76
marburg 35041
GM   35041
915204870918
MDR Report Key24646948
Report Number9610806-2026-00007
Device Sequence Number18588448
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public(01)00842768003806(10)564665C(17)270613
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10445706
Device Lot Number564665C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale